# SDR FDEA201507112198

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE UPPER FUSELAGE SKIN HAS A PIN HOLE, FRAME 10 TO 10A, 23 " FROM CTR.  REAMED LIGHTNING STRIKE PIN HOLE TO .128 IAW SRM 53-10-12 FIG 203.  ROTO PROBED IAW NTM 51-10-01, NO DEFECT NOTED.  INSTALLED REPAIR WASHED & FASTENER IAW SRM 53-10-12 FIG 203.  PAINTED IAW SRM 51-75-10.
